# SDR UIEA2022061300597

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 111711905
- Part serial: NSN
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT F/O  LH SEAT  BELT TSO  TAG  ILLEGIBLE .  REMOVED & REPLACED FO INERTIA REEL PER B767-300 AMM 25-11-04. OPS CHECK GOOD.
